Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 28, 2006, 2:51 AM PST for Esmeralda County, Lincoln County, Nye County, Nevada. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2006, 2:51 AM PST (10:51 UTC)
- Expired
- Feb 28, 2006, 4:03 PM PST
- In force
- 13 hr
- Issued by
- NWS Las Vegas, NV
Counties Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 281051 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 251 AM PST TUE FEB 28 2006 CAZ026-281800- /O.NEW.KVEF.WI.Y.0006.060228T1051Z-060228T1800Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 251 AM PST TUE FEB 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTH TO SOUTHWEST WINDS HAVE BEEN REPORTED IN PORTIONS OF THE OWENS VALLEY AND IN SOME HIGHER ELEVATIONS ALONG THE EAST SLOPES OF THE SIERRA. SEVERAL OBSERAVTIONS SITES HAVE REPORTED SUSTAINED WINDS AROUND 35 MPH EARLY THIS MORNING WITH GUSTS BETWEEN 45 AND 55 MPH. THESE STRONG WINDS ARE EXPECTED MUCH OF THE MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS ARE EXPECTED TO DIMINISH AFTER ABOUT 10 AM. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ014-015-281900- /O.NEW.KVEF.WI.Y.0006.060228T1051Z-060301T0000Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL 251 AM PST TUE FEB 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE AREA MUCH OF THE DAY. SEVERAL OBSERVATION SITES HAVE REPORTED GUSTS OVER 40 MPH EARLY THIS MORNING...ESPECIALLY IN CENTRAL NYE COUNTY. SUSTAINED WINDS BETWEEN 30 AND 35 MPH WILL BE COMMON TODAY WITH GUSTS BETWEEN 40 AND 50 MPH AT TIMES. WINDS ARE EXPECTED TO DIMINISH AFTER ABOUT 4 PM. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMH
3 follow-up statements
000 WWUS75 KVEF 281149 CCA NPWVEF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAS VEGAS NV 347 AM PST TUE FEB 28 2006 CAZ026-281800- /O.COR.KVEF.WI.Y.0006.060228T1147Z-060228T1800Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 347 AM PST TUE FEB 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING BELOW 8000 FEET... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTH TO SOUTHWEST WINDS HAVE BEEN REPORTED IN PORTIONS OF THE OWENS VALLEY AND IN SOME HIGHER ELEVATIONS ALONG THE EAST SLOPES OF THE SIERRA. SEVERAL OBSERVATION SITES HAVE REPORTED SUSTAINED WINDS AROUND 35 MPH EARLY THIS MORNING WITH GUSTS BETWEEN 45 AND 55 MPH. THESE STRONG WINDS ARE EXPECTED MUCH OF THE MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS ARE EXPECTED TO DIMINISH AFTER ABOUT 10 AM. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ014-015-282015- /O.NEW.KVEF.WI.Y.0006.060228T1147Z-060301T0000Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL 347 AM PST TUE FEB 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE AREA MUCH OF THE DAY. SEVERAL OBSERVATION SITES HAVE REPORTED GUSTS OVER 40 MPH EARLY THIS MORNING...ESPECIALLY IN CENTRAL NYE COUNTY. SUSTAINED WINDS BETWEEN 30 AND 35 MPH WILL BE COMMON TODAY WITH GUSTS BETWEEN 40 AND 50 MPH AT TIMES. WINDS ARE EXPECTED TO DIMINISH AFTER ABOUT 4 PM. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMH
000 WWUS75 KVEF 281754 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 954 AM PST TUE FEB 28 2006 CAZ026-281900- /O.EXP.KVEF.WI.Y.0006.000000T0000Z-060228T1800Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 954 AM PST TUE FEB 28 2006 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING FOR AREAS BELOW 8000 FEET... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. AT 930 AM...SENSORS IN THE OWENS VALLEY REPORTED WIND GUSTS GENERALLY IN THE 20 TO 30 MPH RANGE. THE WINDS ARE NOT EXPECTED TO INCREASE AGAIN...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ NVZ014-015-010000- /O.CON.KVEF.WI.Y.0006.000000T0000Z-060301T0000Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL 954 AM PST TUE FEB 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON. AT 930 AM...SEVERAL SENSORS IN NYE COUNTY WERE REPORTING SOUTHWEST WINDS GUSTING 40 TO 50 MPH. THE WINDS WERE MORE ISOLATED IN LINCOLN COUNTY...WHERE RACHEL WAS THE ONLY SITE GUSTING ABOVE 35 MPH. HOWEVER...THE STRONGER WINDS ARE EXPECTED TO SPREAD EAST INTO LINCOLN COUNTY DURING THE AFTERNOON...SO THE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MORGAN
000 WWUS75 KVEF 010003 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 403 PM PST TUE FEB 28 2006 NVZ015-010200- /O.CAN.KVEF.WI.Y.0006.000000T0000Z-060301T0000Z/ /O.NEW.KVEF.WI.Y.0007.060301T0003Z-060301T0200Z/ LINCOLN COUNTY- INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...RACHEL 403 PM PST TUE FEB 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. AT 355 PM...SEVERAL SENSORS IN LINCOLN COUNTY CONTINUE TO REPORT WIND GUSTS BETWEEN 45 AND 55 MPH. THE STRONG WINDS WILL SUBSIDE SHORTLY AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ014-010115- /O.CAN.KVEF.WI.Y.0006.000000T0000Z-060301T0000Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 403 PM PST TUE FEB 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WIND SENSORS ACROSS CENTRAL NYE AND ESMERALDA COUNTIES INDICATE SUSTAINED WIND SPEEDS AND WIND GUSTS HAVE FALLEN BELOW ADVISORY LEVELS. THE WIND ADVISORY WAS ALLOWED TO END AT 4 PM. $$ PIERCE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 27, 9:00 PM PST, 5 hours 51 minutes earlier.
Area forecast discussion, Feb 27, 9:00 PM PST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PST MON FEB 27 2006
.SYNOPSIS...DEEP SUBTROPICAL MOISTURE WILL CONTINUE TO FLOW INTO THE
SOUTHERN SIERRA THIS EVENING...AND SPREAD ACROSS THE MOJAVE DESERT
AND SOUTHERN GREAT BASIN TONIGHT AND TUESDAY. SIGNIFICANT RAIN AND
SNOW AMOUNTS ARE LIKELY WITH THIS STORM SYSTEM...BUT SNOW LEVELS ARE
EXPECTED TO REMAIN HIGH. THERE WILL BE A BRIEF LULL IN THE MIDDLE OF
THE WEEK BEFORE A COLDER STORM SYSTEM MOVES IN THURSDAY AND FRIDAY.
&&
.UPDATE...WEVE SEEN A FEW LIGHT SHOWERS DEVELOP OUT AHEAD OF MAIN
PLUME OF SUBTROPICAL MOISTURE AND MOVE ACROSS THE LAS VEGAS VALLEY
AND NORTHWEST ARIZONA THIS EVENING. SATELLITE SHOWS MAIN FETCH OF
MOISTURE STILL STREAMING IN OVER LA BASIN...SOUTHERN SIERRA AND UP
ACROSS CENTRAL NEVADA. AT LAST CHECK ABOUT 2 HOURS AGO...SPOTTER IN
ASPENDELL REPORTED 4 INCHES ON THE GROUND AND FALLING AT A RATE OF
ABOUT AN INCH AN HOUR. WINTER STORM WARNING LOOKS GOOD. AS FAR AS
THE SOUTHERN NEVADA MOUNTAINS. LATEST CHECK OF TEMPERATURES AROUND
7500 FEET SHOWS READINGS IN THE MID 30S. OROGRAPHICS WILL BE A BIG
CONTRIBUTOR TO TOTAL PRECIPITATION AMOUNTS AS THREE TO FOUR TENTHS
OF AN INCH OF RAIN ALREADY HAS FALLEN ON THE MOUNTAIN. BASED OFF
TEMPERATURES SNOW LEVEL PROBABLY AROUND 8500 FEET AND WILL LEAVE
WINTER WEATHER ADVISORY POSTED AS SNOW LEVELS LOWER BY DAYBREAK
TUESDAY. ON TUESDAY...MAIN PLUME OF MOISTURE SAGS SOUTHEAST AND IS
AIMED ACROSS ARIZONA WITH MID-LEVEL BAROCLINIC BAND SLOWLY SAGGING
SOUTHEAST ACROSS THE SOUTHERN GREAT BASIN. PRECIPITATION WILL
TRANSITION FROM STRATIFORM RAIN TO SHOWERS AS COLD AIR ALOFT WITH
BAROCLINIC ZONE APPROACHES. MAY SEE A FEW LIGHTNING STRIKES ACROSS
NORTHERN ZONES BUT WILL NOT INCLUDE IN UPDATE AS EXPECT COVERAGE
WOULD BE VERY ISOLATED. UPDATED PACKAGE CONCENTRATING ON FIRST
PERIOD MODIFICATION WILL BE OUT SHORTLY.
&&
.PREV DISCUSSION...312 PM PST MON FEB 27 2006...SO FAR SO GOOD. SNOW
LEVELS STARTING OFF EVEN HIGHER THAN EXPECTED. ASPENDELL...AT 8500
FEET IN THE SIERRAS...HAD RAIN OVERNIGHT WHICH HAS CHANGED TO A RAIN
AND SNOW MIX TODAY. COLDER AIR LURKING JUST UPSTREAM FROM THERE
SHOULD KICK SNOW LEVELS DOWN 1000 FEET OR SO OVERNIGHT...WHILE
SUBTROPICAL MOISTURE BEING FORCED UP AND OVER THE MOUNTAINS GETS
WRUNG OUT OVER AND JUST EAST OF THE CREST. TONED DOWN SNOWFALL
AMOUNTS A LITTLE OUT OF RESPECT FOR WARM AND WET GROUND...BUT SHOULD
HAVE NO PROBLEM MEETING WARNING CRITERIA. NEXT FOCUS IS THE CLARK
COUNTY MOUNTAINS. 12 KM NAM MODEL PRODUCES ALMOST 1.5 INCHES OF QPF
THERE...WHILE RIVER FORECAST CENTER QPF IS A MORE REASONABLE TWO
THIRDS OF AN INCH OR SO. CHALLENGE IS PRECIP TYPE/SNOW LEVEL...WHICH
IS PROBABLY CLOSE TO 9000 FEET NOW AND SHOULD FALL QUICKLY AS THE
PRECIP WINDS DOWN. TOOK THE MIDDLE OPTION OF THREE...ISSUING A
WINTER WEATHER ADVISORY FOR 4-7 INCHES OF SNOW...WHICH COULD OCCUR
IN JUST A FEW HOURS TOWARD THE END OF THE HEAVY PRECIP TOMORROW
MORNING. NEXT SHIFT WILL NEED TO MONITOR THIS FOR THE POTENTIAL OF
UPGRADING IF HEAVIER SNOW IS FORECAST...OR CANCELING IF SNOW LEVELS
REMAIN HIGH WHILE DEEPER MOISTURE IS PRESENT. SIGNIFICANT PRECIP
SHOULD BE OVER TUESDAY EVENING...WITH MOUNTAIN SHOWERS LINGERING
INTO WEDNESDAY MORNING. LOW CONFIDENCE IN TEMPERATURE FORECASTS
TONIGHT AND TOMORROW. WARM ADVECTION AND EVAPORATIVE COOLING WILL
BATTLE IT OUT OVERNIGHT...AND LINGERING CLOUDS/PRECIP WILL CAUSE
FITS TOMORROW.
.LONG TERM...MODELS IN GOOD AGREEMENT WITH UPPER LOW POSITIONED WEST
OF VANCOUVER ISLAND THURSDAY MORNING AND ENERGY ROTATING AROUND THE
BASE AND INTO OREGON/NORTHERN CALIFORNIA. HOWEVER...THIS REPRESENTS
A SLOWING OF THE SYSTEM AND HAVE BACKED OFF POPS TO SLIGHT CHANCES
EVERYWHERE EXCEPT FOR THE HIGHER ELEVATIONS OF THE SIERRA WHERE ONLY
LOW CHANCE POPS ARE FORECAST. THE LOW BEGINS TO SINK SOUTH ALONG THE
COAST THURSDAY NIGHT INTO FRIDAY WITH SHORTWAVE ENERGY MOVING INTO
CENTRAL CALIFORNIA THURS NGT AND ACROSS NORTHERN/CENTRAL NEVADA
FRIDAY. ADJUSTED POPS DOWN SLIGHTLY FRIDAY/FRIDAY NGT...ESPECIALLY
FURTHER SOUTH AS THE NEWER MODEL RUNS ARE KEEPING DYNAMICS AND
DEEPER MOISTURE NORTH OF THE CWA. CONTINUED TO CARRY LIKELY POPS
OVER THE NORTHERN MTNS DURING THIS TIME FRAME HOWEVER SINCE THESE
AREAS WILL BE IN THE BEST POSITION TO SEE PRECIP FROM THIS SYSTEM.
SHORTWAVE RIDGING BEHIND THE SYSTEM SATURDAY WILL BRING DRY
CONDITIONS TO START THE WEEKEND. SOME MODEL DISAGREEMENT BEGINS TO
APPEAR WITH THE NEXT SYSTEM IN THE CHAIN SET TO IMPACT THE AREA BY
LATE IN THE WEEKEND OR EARLY NEXT WEEK. IF CLOUD COVER DOES NOT
THICKEN TO MUCH THURSDAY...TEMPS COULD BE WARMER THAN FORECAST BUT
ARE STILL EXPECTED TO DROP BELOW NORMAL ON FRIDAY.
&&
.AVIATION...A MOIST LOW PRESSURE SYSTEM OFF THE COAST IS STILL
EXPECTED TO BRING GRADUALLY LOWER CEILINGS AS IT MOVES FROM WEST TO
EAST ACROSS THE AREA TONIGHT. ISOLATED GUSTY SOUTH TO SOUTHWEST
WINDS WILL TURN MORE WIDESPREAD THIS EVENING. MVFR CONDITIONS ARE
BEING REPORTED IN THE BISHOP AREA WITH CEILINGS AND VISIBILITY
LOWERING IN LIGHT RAIN. CEILINGS WILL BEGIN TO LOWER BELOW 10KFT IN
SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA THIS EVENING...AND COULD
LOWER TO NEAR 5KT IN RAIN SHOWERS OVERNIGHT.
TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS. SEE TAFS FOR KLAS...KVGT...KDRA...KBIH...KDAG...KEED.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...WINTER WEATHER ADVISORY NVZ018-019 ABOVE 7500 FEET MIDNIGHT
TONIGHT UNTIL NOON TUESDAY.
.AZ...NONE.
.CA...WINTER STORM WARNING CAZ026 ABOVE 8000 FEET UNTIL 10 AM
TUESDAY.
&&
PIERCE/MORGAN/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Feb 27, 6:34 AM PST, 20 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 634 AM PST MON FEB 27 2006 CAZ026-281445- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- 634 AM PST MON FEB 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 10 AM TUESDAY ABOVE 8000 FEET. A STRONG PACIFIC STORM WILL PRODUCE 1 TO 3 FEET OF SNOW IN THE HIGH ELEVATIONS OF THE SIERRA THROUGH TUESDAY MORNING. STRONG SOUTHWEST WINDS WILL ALSO CREATE EXTENSIVE BLOWING AND DRIFTING OF SNOW WITH VISIBILITY NEAR ZERO AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL CONTINUE TUESDAY MORNING AT HIGH ELEVATIONS BUT CONDITIONS WILL IMPROVE DURING THE AFTERNOON. DRY SOUTHWEST FLOW IS EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BEFORE ANOTHER STORM BRINGS A CHANCE OF RAIN AND SNOW THURSDAY THROUGH FRIDAY. HIGH PRESSURE WILL BUILD OVER THE AREA SATURDAY AND SUNDAY RESULTING IN DRY AND WARMER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN ACCORDANCE WITH STANDARD PROCEDURES. AZZ001>003-036-CAZ027>029-NVZ014>022-281445- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- SAN BERNARDINO COUNTY DESERTS-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 634 AM PST MON FEB 27 2006 /734 AM MST MON FEB 27 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM WILL BRING A CHANCE OF RAIN AND SNOW TO WESTERN PORTIONS OF SOUTHERN NEVADA AND SAN BERNARDINO COUNTY TODAY WITH PRECIPITATION SPREADING ACROSS THE REST OF THE AREA TONIGHT. SNOW LEVELS ARE EXPECTED TO BE ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND SNOW WILL CONTINUE TUESDAY BUT THE SNOW LEVEL SHOULD REMAIN ABOVE 8000 FEET WHERE 3 TO 5 INCHES OF SNOW COULD ACCUMLATE. CONDITIONS WILL IMPROVE TUESDAY NIGHT BEHIND THE STORM AND DRY SOUTHWEST FLOW IS EXPECTED WEDNESDAY THROUGH THURSDAY. THE NEXT STORM WILL BRING A CHANCE OF RAIN AND SNOW TO THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE HIGH PRESSURE BRINGS DRY AND WARMER CONDITIONS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN ACCORDANCE WITH STANDARD PROCEDURES.
Nearby
Wind Advisories in Nevada, 2006Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.